Robust control of nonlinear MAGLEV suspension system with mismatched uncertainties via DOBC approach

Yang, Jun, Zolotas, Argyrios, Chen, Wen-Hua, Michail, Konstantinos and Li, Shihua (2011) Robust control of nonlinear MAGLEV suspension system with mismatched uncertainties via DOBC approach. ISA Transactions, 50 (3). pp. 389-396. ISSN 0019-0578

[img] PDF
Restricted to SRO admin only

Download (438kB)

Abstract

Robust control of a class of uncertain systems that have disturbances and uncertainties not satisfying “matching” condition is investigated in this paper via a disturbance observer based control (DOBC) approach. In the context of this paper, “matched” disturbances/uncertainties stand for the disturbances/uncertainties entering the system through the same channels as control inputs. By properly designing a disturbance compensation gain, a novel composite controller is proposed to counteract the “mismatched” lumped disturbances from the output channels. The proposed method significantly extends the applicability of the DOBC methods. Rigorous stability analysis of the closed-loop system with the proposed method is established under mild assumptions. The proposed method is applied to a nonlinear MAGnetic LEViation (MAGLEV) suspension system. Simulation shows that compared to the widely used integral control method, the proposed method provides significantly improved disturbance rejection and robustness against load variation.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Subjects: T Technology > TA Engineering (General). Civil engineering (General) > TA0174 Engineering design
T Technology > TJ Mechanical engineering and machinery > TJ0212 Control engineering systems. Automatic machinery (General)
Related URLs:
Depositing User: Argyrios Zolotas
Date Deposited: 20 Nov 2012 15:34
Last Modified: 07 Mar 2017 06:25
URI: http://sro.sussex.ac.uk/id/eprint/40668

View download statistics for this item

📧 Request an update